I am a 48 year old male with low T. In December my total testosterone was 77 which prompted my Urologist to prescribe Test. Cyp 1CC weekly which is 200MG weekly. Up until a week ago I was doing well. No more ED and libido was like a dog in heat. Stacking on lots of mucle too. Testosterone levels are responding nicely at 933. Doctor said to reduce dosage.
This week I noticed some of my symptoms have changed. I now have low libido, ED, erect nipples all the time. Doctor did a Testosterone and I was at 633 with Estradiol at 59. It is hard to tell how much weight is muscle and fat but I do see more belly fat.
Has anyone experienced this and what has worked? I think my doctor may be having me go twice a week.
Welcome to the board. I'll start out by saying, "Ouch!" That's high estradiol and it sounds like that was during your trough, so you're probably significantly higher than that peak.
Now my first comment is that that is a very high dose of cypionate. Most of the guys on here take around 100 mg/week, so 200 will be a massive amount for almost all guys. Estradiol issue tend to take a month or two oftentimes to become noticeable, and I'm not sure why. So what is happening to you, in general, is pretty typical.
So how can you bring that estradiol number down naturally? Here is how I did it and remember that my original HRT clinic started me out very high at 150 mg/week:
1. Lower your dose. I am currently at 80 mg/week and doing great. Again, most guys are about 100 mg/week.
2. Go to injections twice per week or more. This is almost always done subQ. So, in my case, I inject 40 mg/dose twice weekly.
3. Lose weight. I am no sitting at 10.5% body fat on my Tanita Scale (athletic mode). Realistically, I think I am about 12% body fat based on pictures, but you got the idea. Get some definition on your abs and get rid of those love handles.
Another question for you: how long do you think you were low testosterone? That was very low testosterone, so I'm asking for a reason.